# SDR ASOA20120822074

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 31,668 hours, 23,554 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14534969401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R CORRODED FR 10-14.   R & R STRINGER IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
